Authors: Stević, Stevo 
Iričanin, Bratislav
Šmarda, Zdeněk
Title: Boundary value problems for some important classes of recurrent relations with two independent variables
Journal: Symmetry
Volume: 9
Issue: 12
Issue Date: 1-Dec-2017
Rank: M22
ISSN: 2073-8994
DOI: 10.3390/sym9120323
Abstract: 
It is shown that complex-valued boundary value problems for several classes of recurrent relations with two independent variables, of some considerable interest, are solvable on the following domain: C = ((n,k): 0 ≤ k ≤ n,k E(open) N0, n E(open) Ng), the so called combinatorial domain. The recurrent relations include some of the most important combinatorial ones, which, among other things, serve as a motivation for the investigation. The methods for solving the boundary value problems are presented and explained in detail.
Keywords: Boundary value problem | Combinatorial domain | Equation solvable in closed form | Method of half-lines | Recurrent relations with two independent variables
Publisher: MDPI
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Brno University of Technology, Project FEKT-S-17-4225

Show full item record

SCOPUSTM   
Citations

3
checked on Nov 27, 2022

Page view(s)

13
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.